# SDR FDEA201006031833

- Difficulty date: June 3, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545741
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, BS 660, BETWEEN STR 3L -4L. FASTENERS WITH NO SPACING.  DAMAGED AT TEAR STRAP AND SKIN BS 660 STR 3L - 4L DIM: 3" X 2" 1/2 - 2" 1/2 X 1".   FABRICATED DOUBLER APPROX DIM: 12" 1/8 X 11" 1/8, FABRICATED  TRIPLER APPROX DIM: 9" 3/4 X 9", FABRICATED STRUCTURAL FILLER APPROX DIM: 14" X 6" 3/4 , FABRICATED TEAR STRAP REPAIR APPROX DIM: 2" 7/8 X 7" 7/8, INSTALLED REPAIR PARTS AT BS 600 BETWEEN STR 3L - 4L IAW SRM 53-30-3 FIG 2A - FIG 1B AND SRM 53-30-4 FIG 9, SRM 51-30-  2.
